# SDR FDEA200907062491

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 213N10104
- Part serial: UNKNOWN
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING UPPER BAY HAS CONNECTING ROD FITTING CORRODED AT STA 950, RBL 43.0.  RT AIR CONDITIONING UPPER BAY CONNECTING ROD FITTING AT STA 950, RBL 43 CORROSION   BLENDED OUT AND FOUND EXCEEDED ALLOWABLE DAMAGED LIMITS IN ACCORDANCE WITH SRM 53-00-71 FIG. 101 DETAIL VII REV. 97.    CORRODED CONNECTING ROD FITTING REMOVED AND REPLACED IN ACCORDANCE WITH SRM 51-40-02 REV. 97. FABRICATED REPLACEMENT FITTING AS PER DWG 213N1010 SHEET 1 REV. B. REPAIR IS CLASSIFIED AS MINOR AS PER GMM 6-2-100 CRITERIA.
